I am taking pamelor for residual effects of a viral inner ear infection that I had about 5 yrs. ago. After the infection cleared up, I experiemced, shaky weak feelings that are hard to describe & loud ringing in my ears.
The pamelor seemesd to clear up most of these symptoms, but when the dosage is increased or decreased, or if I forget & take a dose, or occasionally for no apparent reason, I get this strange shakey (shaky) feeling. My neurologists said that those feelings are caused by changes in my serotonin levels. Can you give me any more information that will help me understand what is going on when this occurs? I am currently taking 75 miligrams once a day.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.